Zum Konvergenzverhalten gewisser trigonometrischer Reihen.

Leopold Schmetterer

Monatshefte für Mathematik (1948)

  • Volume: 52, page 162-178
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmetterer, Leopold. "Zum Konvergenzverhalten gewisser trigonometrischer Reihen.." Monatshefte für Mathematik 52 (1948): 162-178. <http://eudml.org/doc/176786>.

author = {Schmetterer, Leopold},
journal = {Monatshefte für Mathematik},
keywords = {Approximation and series expansion},
pages = {162-178},
title = {Zum Konvergenzverhalten gewisser trigonometrischer Reihen.},
url = {http://eudml.org/doc/176786},
volume = {52},
year = {1948},

AU - Schmetterer, Leopold
TI - Zum Konvergenzverhalten gewisser trigonometrischer Reihen.
JO - Monatshefte für Mathematik
PY - 1948
VL - 52
SP - 162
EP - 178
KW - Approximation and series expansion
UR - http://eudml.org/doc/176786
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.